Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Swollen lips having tiny bumps on it. Is it allergic reaction?

HI my lips are swollen and they have tiny little bumps on them and they hurt and this happened more than once and when i went to the doctors they said it can be an allergic reaction but didnt tell me to what and now its happing again and i dont know what it is or what to do and when i went to the doctors they wrote me a perscription which stopped it but now i dont know what to do ?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Other than allergy, possibly it may be due to an Hrepes type I infection. Recurrence is common. It is a self limiting disease and will heal spontaneously within two weeks. So don't worry. If it hurts you very much then you can take specific anti herpetic treatment after consulting you physician and that will reduce your pain and swelling and shortens the course. Have a fast cure.
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor